# SDR YENA2019061960335

- Difficulty date: June 16, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 70,888 hours, 25,591 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 179, DIRTY SOCK SMELL REPORTED BY NR 1, 2 AND 3 FA'S AFTER SHUT DOWN AT GATE. FA'S NOTICED ODOR DURING CLIMB, CRUISE & DESCENT. COCKPIT CREW NOTICE ODOR AT 4,000' AND ARRIVAL LASTING REMAINDER OF FLIGHT,  NO ACTION TAKEN.   C/W INFO NOTICE 2017-T015E SEC "B" LEVEL 2, FOUND APU INTAKE CONTAMINATED FROM INTERNAL LEAK. ACCOMP PACK BURN WITH EXTERNAL AIR SOURCE, NO FOUL ODOR NOTED, A/C OK FOR CONT SVC. PLACED APU ON MEL. OPEN
